Patient :Hello I was diagnosed with ghonnreah 2 days ago and they gave me a shot on the hip to start the treatment and sent me to antibiotics to a pharmacy with 2 tablets and look them immediatley next day my burning sensation when I pee it went away and also the dripping had stopped dramatically. But last night I was sleeping and then all of a sudden I felt really itchy all over my body I still do but not as much as last night. I was wondering if it's bedbugs,scabies,crabs or an std with these type of symptoms? Also note I had sex last Friday and caught symptoms of gnorreah 2 days after which was the day I got treated
Thanks for the query,
Once diagnosed with gonorrhea, you have been rightly treated with a single dose of Azithromycin 1000mg tab which is the treatment dose. As the symptoms of discharge and burning reduced it indicated that you were responding. The itching and probable rash over the body may be likely due to the antibiotic itself as it may be the first time you may have been exposed to macrolides, but as the onset of the same has been after 6 hrs of intake and not immediately then it can be easily taken care of by use of mild antihistaminics like TAB CETRIZINE 5mg twice a day for 2 days. If the itch and rash doesn't reduce then you may visit your physician for a local examination for establishing the likely cause.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.